# SDR SWAA2019012228796

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 65,855 hours, 39,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 82000079004
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CONNECTOR DISCONNECTED AT BS 727A.  REPAIRED SIGN PER EA.
